SYMMETRIC POLYNOMIALS ON THE REAL BANACH SPACE L∞[0,1]

Authors

  • Тарас Васильович Василишин Vasyl Stephanyk Precarpathian National University

Keywords:

symmetric polynomial, algebraic basis

Abstract

We construct the algebraic basis of the algebra of all continuous symmetric polynomials on the real Banach space of all Lebesgue measurable essentially bounded functions on [0,1] .

References

Galindo P. The algebra of symmetric analytic functions on L ∞ / P. Galindo, T. Vasylyshyn, A. Zagorodnyuk // Proc. Roy. Soc. Edinb. Sect. A. –2017. – V. 147, No 4. – P. 743-761.

Mujica J. Complex Analysis in Banach Spaces / J. Mujica // North-Holland, Amsterdam, New York, Oxford. – 1986. – 447 p.

Немировский А.С. О полиномиальной аппроксимации функций на

гильбертовом пространстве / А.С. Немировский, С.М. Семенов // Матем. сб. – 1973. – Т. 92, No 2. – С. 257-281.

Published

2019-02-09

How to Cite

Василишин, Т. В. (2019). SYMMETRIC POLYNOMIALS ON THE REAL BANACH SPACE L∞[0,1]. PRECARPATHIAN BULLETIN OF THE SHEVCHENKO SCIENTIFIC SOCIETY. Number, (1(45), 21–25. Retrieved from https://pvntsh.nung.edu.ua/index.php/number/article/view/9

Issue

Section

Mathematics and Mechanics